Alert archive / Oklahoma / Areal Flood Warnings in 2012
Areal Flood Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this areal flood warning at Mar 20, 2012, 2:04 PM CDT for 10 counties in Oklahoma. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2012, 2:04 PM CDT (19:04 UTC)
- Expired
- Mar 21, 2012, 9:40 PM CDT
- In force
- 32 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Creek County, OK, Muskogee County, OK, Nowata County, OK, Okmulgee County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 7.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
451
WGUS44 KTSA 201904
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT TUE MAR 20 2012
OKC035-037-101-105-111-113-131-143-145-147-210300-
/O.NEW.KTSA.FA.W.0004.120320T1904Z-120321T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-CREEK OK-MUSKOGEE OK-NOWATA OK-OKMULGEE OK-OSAGE OK-
ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
204 PM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLOOD WARNING FOR...
CREEK COUNTY IN NORTHEAST OKLAHOMA...
EXTREME SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
NOWATA COUNTY IN NORTHEAST OKLAHOMA...
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
ROGERS COUNTY IN NORTHEAST OKLAHOMA...
TULSA COUNTY IN NORTHEAST OKLAHOMA...
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...
WESTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 1000 PM CDT
* AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AREAS OF LIGHT RAIN ACROSS THE WARNED AREA. ALTHOUGH ADDITIONAL
RAINFALL AMOUNTS WILL REMAIN LIGHT...4 TO 6 INCHES OF RAIN HAS
ALREADY FALLEN AND FLOODING OF LOW LYING AREAS WILL LIKELY
CONTINUE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
BARTLESVILLE...BRISTOW...BROKEN ARROW...CLAREMORE...NOWATA...
OKMULGEE...SAND SPRINGS...TULSA...BALD HILL...BEGGS...BIXBY...
CATOOSA...CHELSEA...COLLINSVILLE...COPAN...COWETA...DELAWARE...
DEPEW...DEWAR...DEWEY...DRUMRIGHT...FOYIL...GLENPOOL...GRAYSON...
HASKELL...HENRYETTA...HOFFMAN...INOLA...JENKS AND KELLYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3653 9533 3651 9544 3607 9542 3555 9572
3555 9582 3539 9588 3538 9609 3555 9609
3556 9619 3565 9620 3565 9661 3615 9662
3617 9602 3700 9599 3701 9506
$$3 follow-up statements
037
WGUS44 KTSA 210241
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
941 PM CDT TUE MAR 20 2012
OKC035-037-101-105-111-113-131-143-145-147-211500-
/O.EXT.KTSA.FA.W.0004.000000T0000Z-120321T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-CREEK OK-MUSKOGEE OK-NOWATA OK-OKMULGEE OK-OSAGE OK-
ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
941 PM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE
* FLOOD WARNING FOR...
CREEK COUNTY IN NORTHEAST OKLAHOMA...
EXTREME SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
NOWATA COUNTY IN NORTHEAST OKLAHOMA...
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
ROGERS COUNTY IN NORTHEAST OKLAHOMA...
TULSA COUNTY IN NORTHEAST OKLAHOMA...
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...
WESTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 1000 AM CDT WEDNESDAY
* AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED AREAS OF LIGHT RAIN ACROSS THE WARNED AREA. ALTHOUGH
ADDITIONAL RAINFALL AMOUNTS WILL REMAIN LIGHT...4 TO 6 INCHES OF
RAIN HAS ALREADY FALLEN AND FLOODING OF LOW LYING AREAS WILL
LIKELY CONTINUE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
BARTLESVILLE...BRISTOW...BROKEN ARROW...CLAREMORE...NOWATA...
OKMULGEE...SAND SPRINGS...TULSA...BALD HILL...BEGGS...BIXBY...
CATOOSA...CHELSEA...COLLINSVILLE...COPAN...COWETA...DELAWARE...
DEPEW...DEWAR...DEWEY...DRUMRIGHT...FOYIL...GLENPOOL...GRAYSON...
HASKELL...HENRYETTA...HOFFMAN...INOLA...JENKS AND KELLYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3653 9533 3651 9544 3607 9542 3555 9572
3555 9582 3539 9588 3538 9609 3555 9609
3556 9619 3565 9620 3565 9661 3615 9662
3617 9602 3700 9599 3701 9506
$$701
WGUS44 KTSA 211438
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
938 AM CDT WED MAR 21 2012
OKC035-037-101-105-111-113-131-143-145-147-220300-
/O.EXT.KTSA.FA.W.0004.000000T0000Z-120322T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-CREEK OK-MUSKOGEE OK-NOWATA OK-OKMULGEE OK-OSAGE OK-
ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
938 AM CDT WED MAR 21 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE
* FLOOD WARNING FOR...
CREEK COUNTY IN NORTHEAST OKLAHOMA...
EXTREME SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
NOWATA COUNTY IN NORTHEAST OKLAHOMA...
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
ROGERS COUNTY IN NORTHEAST OKLAHOMA...
TULSA COUNTY IN NORTHEAST OKLAHOMA...
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...
WESTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 1000 PM CDT WEDNESDAY
* AT 937 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AREAS OF LIGHT RAIN CONTINUING ACROSS THE WARNED AREA. ALTHOUGH
ADDITIONAL RAINFALL AMOUNTS WILL REMAIN LIGHT...2 TO 5 INCHES
OF RAIN HAS ALREADY FALLEN AND FLOODING OF LOW LYING AREAS WILL
LIKELY CONTINUE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
BARTLESVILLE...BRISTOW...BROKEN ARROW...CLAREMORE...NOWATA...
OKMULGEE...SAND SPRINGS...TULSA...BALD HILL...BEGGS...BIXBY...
CATOOSA...CHELSEA...COLLINSVILLE...COPAN...COWETA...DELAWARE...
DEPEW...DEWAR...DEWEY...DRUMRIGHT...FOYIL...GLENPOOL...GRAYSON...
HASKELL...HENRYETTA...HOFFMAN...INOLA...JENKS AND KELLYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3653 9533 3651 9544 3607 9542 3555 9572
3555 9582 3539 9588 3538 9609 3555 9609
3556 9619 3565 9620 3565 9661 3615 9662
3617 9602 3700 9599 3701 9506
$$503
WGUS84 KTSA 220240
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT WED MAR 21 2012
OKC035-037-101-105-111-113-131-143-145-147-220254-
/O.CAN.KTSA.FA.W.0004.000000T0000Z-120322T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-CREEK OK-MUSKOGEE OK-NOWATA OK-OKMULGEE OK-OSAGE OK-
ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
940 PM CDT WED MAR 21 2012
...THE FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN MUSKOGEE
COUNTY IN EAST CENTRAL OKLAHOMA...AND WASHINGTON...WESTERN WAGONER...
TULSA...ROGERS...EXTREME SOUTHEASTERN OSAGE...OKMULGEE...NOWATA...
CREEK AND WESTERN CRAIG COUNTIES IN NORTHEAST OKLAHOMA IS
CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE IMMEDIATE FLOOD THREAT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3653 9533 3651 9544 3607 9542 3555 9572
3555 9582 3539 9588 3538 9609 3555 9609
3556 9619 3565 9620 3565 9661 3615 9662
3617 9602 3700 9599 3701 9506
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this areal flood warning went out at Mar 20, 12:31 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Mar 20, 12:31 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1231 PM CDT TUE MAR 20 2012
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
WIDESPREAD LIGHT TO MODERATE RAIN WILL CONTINUE TO STREAM
NORTHWARD AND IMPACT WESTERN AR SITES THROUGH THE EVENING HOURS.
OK SITES WILL REMAIN ON THE WESTERN PERIPHERY OF THE RAIN WITH
ONLY PERIODIC IMPACTS FROM PASSING LOW CLOUD BASES. CEILINGS WILL
RISE FROM WEST TO EAST OVERNIGHT THOUGH PATCHY FOG IS LIKELY
DESPITE THE EXPECTED CLOUD COVER. SCATTERED SHOWERS ARE LIKELY TO
DEVELOP AGAIN TOMORROW.
&&
.PREV DISCUSSION... /ISSUED 1048 AM CDT TUE MAR 20 2012/
DISCUSSION...
INITIAL CONVECTIVE OUTFLOW HAS PUSHED THROUGH ALL OF WEST CENTRAL
ARKANSAS AND ARCS NORTHWESTWARD THROUGH FAR EASTERN MADISON AND
CARROLL COUNTIES. THE RESULT OF WIDESPREAD CONVECTION OVERNIGHT
THROUGH THE MORNING HAS LESSENED MID LEVEL LAPSE RATES
CONSIDERABLY...AND NO MEANINGFUL RECOVERY IS EXPECTED THROUGH
TONIGHT. ADDITIONALLY...THE MORE INTENSE CONVECTION ONGOING ACROSS
EASTERN TEXAS LOOKS TO REMAIN SOUTH OF THE AREA THEREFORE HAVE
REDUCED THE MENTION OF THUNDER THROUGH TONIGHT. QPF WAS ADJUSTED
DOWNWARD ACROSS MUCH OF EASTERN OK THOUGH THIS AFTERNOON BASED ON
A LACK OF DEEP CONVECTION. THE AXIS OF HEAVIEST RAINS IS STILL ON
TRACK TO GRADUALLY SHIFT EASTWARD INTO TONIGHT...WITH THIS
TRANSITION UNDERWAY PER RECENT RADAR TRENDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 47 66 44 / 100 30 40 40
FSM 66 50 61 46 / 100 70 50 40
MLC 61 44 67 47 / 100 20 30 30
BVO 60 41 62 40 / 100 30 50 50
FYV 65 47 62 41 / 100 70 60 50
BYV 67 54 62 43 / 100 80 80 60
MKO 60 47 64 45 / 100 40 40 40
MIO 62 50 63 44 / 100 60 60 50
F10 61 47 64 46 / 100 20 40 40
HHW 65 47 66 46 / 100 30 40 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...07Hazardous weather outlook, Mar 20, 12:58 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CDT TUE MAR 20 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT TUE MAR 20 2012
...WIDESPREAD SIGNIFICANT FLOODING ONGOING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
FLASH FLOOD.
RISK...CRITICAL.
AREA...MUCH OF EASTERN OKLAHOMA AND ALL NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO FAR
NORTHEAST OKLAHOMA.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...ELEVATED.
AREA...NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
WIDESPREAD LIGHT TO MODERATE RAIN CONTINUE TO STREAM NORTHWARD
FROM SOUTHEAST OKLAHOMA INTO FAR NORTHEAST OKLAHOMA. ADDITIONAL
SHOWERS WILL INCREASE IN COVERAGE ACROSS WESTERN ARKANSAS THROUGH
THE AFTERNOON HOURS...WITH THE AXIS OF HEAVIEST RAINS GRADUALLY
SHIFTING EASTWARD THIS EVENING AND INTO THE OVERNIGHT HOURS.
SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TODAY AND TONIGHT
THOUGH THE RISK OF SEVERE WEATHER HAS GREATLY DIMINISHED.
ANY ADDITIONAL RAINFALL ACROSS EASTERN OKLAHOMA WILL ONLY FURTHER
WORSEN THE ONGOING FLASH FLOODING AND RIVER FLOODING.
NUMEROUS ROAD CLOSURES HAVE ALREADY OCCURRED...AND SEVERAL LARGE
RIVERS WILL RISE INTO FLOOD STAGE THIS EVENING AND TOMORROW.
DO NOT DRIVE ACROSS WATER COVER ROADS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
A LARGE STORM SYSTEM CURRENTLY CENTERED OVER WEST TEXAS WILL MOVE
VERY SLOWLY EASTWARD AND CONTINUE TO IMPACT THE REGION WEDNESDAY
THROUGH EARLY FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL
REMAIN POSSIBLE AS THIS STORM SYSTEM APPROACHES. WHILE WIDESPREAD
HEAVY RAINFALL IS NOT LIKELY...THE SATURATED SOILS WILL PRODUCE
RAPID ONSET OF FLASH FLOODING WHERE ANY LOCALLY HEAVY RAINFALL
DOES DEVELOP.
DRY AND WARM WEATHER RETURNS FOR LATE WEEK THROUGH THE WEEKEND.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Mar 20, 11:24 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1124 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM FLASH FLOOD MIAMI 36.87N 94.88W
03/20/2012 OTTAWA OK EMERGENCY MNGR
SEVERAL COUNTY ROADS HAVE BEEN CLOSED. HIGHWAY 125 AT
RIVERVIEW PARK WILL BECOME IMPASSABLE LATER TONIGHT.
WIDESRPEAD STORM TOTAL RAINFALL MEASUREMENTS AROUND 6
INCHES.
&&
JBMLocal storm report, Mar 20, 11:42 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1142 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD CARDIN 36.97N 94.85W
03/20/2012 OTTAWA OK EMERGENCY MNGR
CARDIN ROAD CLOSED AT THE TAR CREEK BRIDGE.
1030 AM FLASH FLOOD 1 W CARDIN 36.97N 94.87W
03/20/2012 OTTAWA OK EMERGENCY MNGR
E 30 ROAD BETWEEN S 530 ROAD AND S 510 ROAD.
1030 AM FLASH FLOOD 1 E CARDIN 36.97N 94.83W
03/20/2012 OTTAWA OK EMERGENCY MNGR
DOUTHITT ROAD CLOSED BETWEEN HIGHWAY 69 AND CARDIN.
1030 AM FLASH FLOOD 1 NE PICHER 37.00N 94.82W
03/20/2012 OTTAWA OK EMERGENCY MNGR
S 592 ROAD CLOSED BETWEEN E 10 ROAD AND E 20 ROAD
1030 AM FLASH FLOOD 5 S WYANDOTTE 36.72N 94.72W
03/20/2012 OTTAWA OK EMERGENCY MNGR
E 202 ROAD CLOSED
1030 AM FLASH FLOOD 1 S WYANDOTTE 36.78N 94.72W
03/20/2012 OTTAWA OK EMERGENCY MNGR
S 642 ROAD CLOSED
1030 AM FLASH FLOOD AFTON 36.69N 94.96W
03/20/2012 OTTAWA OK EMERGENCY MNGR
2ND STREET CLOSED
1030 AM FLASH FLOOD 3 ESE MIAMI 36.86N 94.83W
03/20/2012 OTTAWA OK EMERGENCY MNGR
E 110 ROAD AND S 590 ROAD CLOSED
1030 AM FLASH FLOOD 5 E WYANDOTTE 36.79N 94.63W
03/20/2012 OTTAWA OK EMERGENCY MNGR
CAYUGA ROAD AND E 160 ROAD CLOSED
1030 AM FLASH FLOOD 2 N WYANDOTTE 36.82N 94.72W
03/20/2012 OTTAWA OK EMERGENCY MNGR
S 645 ROAD AND E 130 ROAD CLOSED
1030 AM FLASH FLOOD 4 ESE WYANDOTTE 36.77N 94.66W
03/20/2012 OTTAWA OK EMERGENCY MNGR
S 690 ROAD SOUTH OF HIGHWAY 60 CLOSED
1030 AM FLASH FLOOD 4 N FAIRLAND 36.81N 94.85W
03/20/2012 OTTAWA OK EMERGENCY MNGR
S 580 ROAD AND E 150 ROAD CLOSED
1030 AM FLASH FLOOD MCALESTER 34.93N 95.77W
03/20/2012 PITTSBURG OK DEPT OF HIGHWAYS
STATE HIGHWAY 31 IS CLOSED FROM MCALESTER TO ONE MILE
WEST OF MCALESTER.
1030 AM FLASH FLOOD 6 SW HAILEYVILLE 34.79N 95.66W
03/20/2012 PITTSBURG OK DEPT OF HIGHWAYS
STATE HIGHWAY 63 IS CLOSED BETWEEN THE INDIAN NATIONS
TURNPIKE AND US HIGHWAY 270.
1030 AM FLASH FLOOD 4 W OCTAVIA 34.53N 94.77W
03/20/2012 LE FLORE OK DEPT OF HIGHWAYS
STATE HIGHWAY 144 IS CLOSED 5 MILES WEST OF US HIGHWAY
259.
&&
KAHLocal storm report, Mar 20, 11:47 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1147 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD 5 E ANTLERS 34.23N 95.53W
03/20/2012 PUSHMATAHA OK EMERGENCY MNGR
PEOPLE STRANDED IN HOMES CUT OFF BY FLOOD WATERS. LIKELY
A COMBINATION OF FLASH FLOOD WATERS AND HIGH WATER ALONG
THE KIAMICHI RIVER. UPDATED WITH MORE ACCURATE LOCATION.
ETHEL ROAD EAST OF ANTLERS NEAR THE KIAMICHI RIVER.
&&
KAHLocal storm report, Mar 20, 12:45 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1245 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 7 N NOWATA 36.80N 95.64W
03/20/2012 NOWATA OK PUBLIC
WATER COVERING THE ROADWAY.
1200 PM FLASH FLOOD 2 SSW INOLA 36.12N 95.52W
03/20/2012 ROGERS OK PUBLIC
640 ROAD TO THE WEST OF 4200 ROAD CLOSED.
&&
KAHLocal storm report, Mar 20, 1:14 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
114 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD MUSKOGEE 35.75N 95.37W
03/19/2012 MUSKOGEE OK EMERGENCY MNGR
SEVERAL STALLED CARS AND STREET FLOODING AT REGULAR FLOOD
PRONE LOCATIONS. FLOODING LASTED OFF AND ON THROUGH THE
NIGHT...UNTIL AFTER 3-4AM.
1015 PM TSTM WND DMG FAYETTEVILLE 36.06N 94.16W
03/19/2012 WASHINGTON AR BROADCAST MEDIA
EAST SIDE OF FAYETTEVILLE...DAMAGE TO A
ROOF...CONSTRUCTION TRAILERS DESTROYED...SHED DESTROYED.
1015 PM FLASH FLOOD FAYETTEVILLE 36.06N 94.16W
03/19/2012 WASHINGTON AR EMERGENCY MNGR
SOUTH DINSMORE TRAIL CLOSED DUE TO HIGH WATER.
1020 PM TSTM WND DMG FAYETTEVILLE 36.06N 94.16W
03/19/2012 WASHINGTON AR BROADCAST MEDIA
LARGE LIMBS DOWN...DAMAGE TO THE CART HOLDERS AT A
WALMART ON EAST SIDE OF TOWN.
1200 AM FLASH FLOOD FAYETTEVILLE 36.06N 94.16W
03/20/2012 WASHINGTON AR EMERGENCY MNGR
FRISCO AVE WAS CLOSED DUE TO HIGH WATER BETWEEN PROSPECT
ADN DOUBLAS.
1220 AM FLASH FLOOD JOHNSON 36.13N 94.17W
03/20/2012 WASHINGTON AR EMERGENCY MNGR
BALL STREET CLOSED AFTER MIDNIGHT DUE TO HIGH WATER.
0300 AM FLASH FLOOD FAYETTEVILLE 36.06N 94.16W
03/20/2012 WASHINGTON AR EMERGENCY MNGR
DYE CREEK NEAR COUNTY ROAD 240 AND HIGHWAY 71...BRIDGES
CLOSED AROUND 3 AM...CONTINUING THROUGH 9 AM.
1130 AM FLASH FLOOD MUSKOGEE 35.75N 95.37W
03/20/2012 MUSKOGEE OK EMERGENCY MNGR
MINOR FLOODING CONTINUES AT ISOLATED LOCATIONS AROUND
TOWN...WHERE WATER TYPICALLY IS SLOW TO RECEDE.
&&
SAALocal storm report, Mar 20, 1:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
159 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD WILBURTON 34.92N 95.31W
03/20/2012 LATIMER OK EMERGENCY MNGR
NUMEROUS RURAL ROADS FLOODED OVERNIGHT AND EARLY THIS
MORNING SEVERAL HOURS IN WESTERN LATIMER COUNTY. 5-6
INCHES OF RAINFALL ESTIMATED BY 5 AM CDT.
0130 PM FLASH FLOOD 4 NW WILBURTON 34.96N 95.36W
03/20/2012 LATIMER OK EMERGENCY MNGR
HIGHBRIDGE ROAD CLOSED DUE TO HIGH WATER...JUST NORTHWEST
OF WILBURTON. LOCATION APPROXIMATE.
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:10 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 6 hr |
| Mar 19, 7:16 PM CDT | Tornado Warning | TSA | Haskell, Muskogee | 29 min |
| Mar 19, 7:37 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg | 23 min |
| Mar 19, 7:48 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 42 min |
| Mar 19, 7:56 PM CDT | Tornado Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 34 min |
| Mar 19, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 43 min |
| Mar 19, 8:21 PM CDT | River Flood Warning | TSA | Choctaw | 25 hr |
| Mar 19, 8:23 PM CDT | River Flood Warning | TSA | Pushmataha | 56 hr |
| Mar 19, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Pittsburg, Pushmataha | 61 min |
| Mar 19, 8:32 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 28 min |
| Mar 19, 8:34 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 6 hr |
| Mar 19, 8:51 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 39 min |
| Mar 19, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 41 min |
| Mar 19, 9:24 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| Mar 19, 9:33 PM CDT | Flash Flood Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 6 hr |
| Mar 19, 9:41 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Sequoyah | 6 hr |
| Mar 19, 9:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 61 min |
| Mar 19, 10:54 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 12 hr |
| Mar 20, 12:49 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 10 hr |
| Mar 20, 12:59 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 10 hr |
| Mar 20, 2:05 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 12 hr |
| Mar 20, 2:09 AM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more | 12 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Cherokee | 24 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 42 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 24 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Tulsa | 30 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Adair | 24 hr |
| Mar 20, 3:06 AM CDT | River Flood Warning | TSA | Nowata | 18 hr |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | LeFlore | 24 hr |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Mar 20, 4:50 AM CDT | River Flood Warning | TSA | Muskogee | 22 hr |
| Mar 20, 6:16 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Rogers, Tulsa, Washington | 8 hr |
| Mar 20, 8:38 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 22 hr |
| Mar 20, 8:51 AM CDT | River Flood Warning | TSA | Ottawa | 18 hr |
| Mar 20, 10:54 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 3 hr |
| Mar 20, 10:57 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Mar 20, 11:02 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 3 hr |
| Mar 20, 11:13 AM CDT | River Flood Warning | TSA | Sequoyah | 16 hr |
| Mar 20, 1:51 PM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more | 8 hr |
| Mar 20, 1:55 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 8 hr |
| Mar 20, 1:59 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 8 hr |
Nearby
Areal Flood Warnings in Oklahoma, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.